# SDR SIMA990775

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: EO218UXU120A
- Condition: Intermittent
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3556 - EXIT SIGNS AT FORWARD AND AFT BULKHEAD TURN OFF AND ON UNCOMMANDED.  REMOVED AND REPLACED RELAY 12E IAW ATR 72 STANDARD PRACTICES 20-00-00.  OPERATIONAL CHECK OF EMERGENCY LIGHTING WAS GOOD.  AIRCRAFT RETURNED TO SERVICE. (M)
